A characterization of Jacobians by the existence of Picard bundles
- A.C. López Cristina 1
- E. C. Mistretta 2
- D. Sánchez Gómez 1
- 1 Departamento de Matemáticas and Instituto Universitario de Física Fundamental y Matemáticas (IUFFYM), Universidad de Salamanca
- 2 Universität Bayreuth, Mathematisches Institut, Lehrstuhl Mathematik VIII,Universitatstraß
Year of publication: 2008
Volume: LXIII
Fascicle: 1
Pages: 167-179
Type: Article
Abstract
Based on the Matsusaka-Ran criterion we give a criterion to characterize when a principal polarized abelian variety is a Jacobian by the existence of Picard bundles.